# SDR GTIA2023022036976

- Difficulty date: February 16, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 35,296 hours, 16,041 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGA PHONE INOP (FWD)-R/R MEGAPHONE IAW SPIRIT ACFT EMER EQUIPMENT DRAWING A320-EMER EQUIP
